# SDR SWIA2021080560055

- Difficulty date: May 23, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH INBOARD FLAP VANE IS CHAFED ON ITS INBOARD VANE CAP.     (C-CHECK RO 8/1/2021)    FOUND TO BE OUT OF LIMITS PER REO 601R-57-52-004 REV -D DATED 2012-12-19. ORDERED AND RECEIVED NEW FLAP VANE ASSEMBLY P/N 601R14302-1 ON CAMP#22866305. SEE CAMP# 22879031 FOR INSTALLATION. NO FURTHER ACTION REQUIRED. TRANSFERRED TO PART DISCREPANCY 356 FOR PN 601R14302-1 SN NSN. PART REMOVED ON CAMP 22866305
